| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Saoudi Khaled, Hitta Amara
      Some results in Fredholm theory via the measure of noncompactness
      Applied Mathematical Sciences, Vol. 9, 2015, no. 39, 1941-1950
      http://dx.doi.org/10.12988/ams.2015.5146

Copyright © 2015 Saoudi Khaled and Hitta Amara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access